Alert archive / South Carolina / River Flood Warnings in 2017
River Flood Warning 5, NWS Columbia, SC
NWS Columbia, SC issued this river flood warning at Apr 5, 2017, 5:10 PM EDT for Orangeburg County, South Carolina. It took effect at Apr 6, 2017, 6:00 PM EDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2017, 5:10 PM EDT (21:10 UTC)
- In effect from
- Apr 6, 2017, 6:00 PM EDT
- Expired
- Apr 6, 2017, 5:10 PM EDT
- In force
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Orangeburg County, SC
The radar
The Columbia radar (KCAE), 55 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point N. Fork Edisto River at Orangeburg (ORBS1). The gauge peaked at 6.86 ft at Apr 7, 2017, 12:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02173500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
751 WGUS42 KCAE 052110 FLWCAE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE COLUMBIA SC 510 PM EDT WED APR 5 2017 ...The National Weather Service in Columbia has issued a flood warning for the following rivers in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg County .Thunderstorms have produced 2 to 3 inches of rainfall across the northern half of the basin for the North Fork of the Edisto. An additional 1 inch of rainfall is possible through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC075-062110- /O.NEW.KCAE.FL.W.0005.170406T2200Z-000000T0000Z/ /ORBS1.1.ER.170406T2200Z.170408T0000Z.000000T0000Z.NO/ 510 PM EDT WED APR 5 2017 The National Weather Service in Columbia has issued a * Flood Warning for The North Fork Edisto River At Orangeburg * from Thursday evening until further notice...Or until the warning is cancelled. * At 5 PM Wednesday the stage was 6.2 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage tomorrow evening and continue to rise to near 8.4 feet after midnight Saturday morning. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
2 follow-up statements
206 WGUS82 KCAE 061049 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 649 AM EDT THU APR 6 2017 ...The Flood Warning continues for the following rivers in South Carolina... North Fork Edisto River At Orangeburg affecting Orangeburg County Congaree River At Carolina Eastman affecting Calhoun...Lexington and Richland Counties Stevens Creek Near Modoc affecting Edgefield and McCormick Counties .Heavy rain from yesterday's storms will result in minor flooding at some of the river forecast points. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC017-063-079-071049- /O.CON.KCAE.FL.W.0006.000000T0000Z-170409T0834Z/ /CEAS1.1.ER.170406T0943Z.170407T0000Z.170408T0834Z.NO/ 649 AM EDT THU APR 6 2017 The Flood Warning continues for The Congaree River At Carolina Eastman. * until late Saturday night...Or until the warning is cancelled. * At 5 AM Thursday the stage was 115.0 feet. * Flood stage is 115 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 118.1 feet by this evening. * At 119 feet...Extensive flooding occurs in the Congaree National Park. Some area farmland is flooded. Minor flooding occurs at the Carolina Eastman Facility. && LAT...LON 3396 8100 3387 8092 3379 8097 3394 8106 $$ SCC075-071049- /O.EXT.KCAE.FL.W.0005.170407T1200Z-170410T1800Z/ /ORBS1.1.ER.170407T1200Z.170408T0000Z.170409T1800Z.NO/ 649 AM EDT THU APR 6 2017 The Flood Warning extended for The North Fork Edisto River At Orangeburg. * from Friday morning to Monday afternoon...Or until the warning is cancelled. * At 6 AM Thursday the stage was 6.7 feet. * Flood stage is 8 feet. * Minor flooding is forecast. * forecast...The river will rise above flood stage tomorrow morning and Crest around 8.1 feet tomorrow evening. * At 8 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$ SCC037-065-071049- /O.CON.KCAE.FL.W.0004.000000T0000Z-170407T2321Z/ /MODS1.1.ER.170406T0203Z.170406T1015Z.170406T2321Z.NO/ 649 AM EDT THU APR 6 2017 The Flood Warning continues for The Stevens Creek Near Modoc. * until Friday evening...Or until the warning is cancelled. * At 6 AM Thursday the stage was 22.6 feet. * Flood stage is 19 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Going below flood stage by this evening. && LAT...LON 3384 8216 3360 8203 3352 8211 3385 8229 $$
071 WGUS82 KCAE 061430 FLSCAE FLOOD STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 1030 AM EDT THU APR 6 2017 ...The Flood Warning is cancelled for the following rivers in South Carolina... Congaree River At Carolina Eastman affecting Calhoun...Lexington and Richland Counties North Fork Edisto River At Orangeburg affecting Orangeburg County .after the dot...explain the reasons for the Flood Warning here.Do not remove the dot. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC017-063-079-061500- /O.CAN.KCAE.FL.W.0006.000000T0000Z-170409T0834Z/ /CEAS1.1.ER.170406T0943Z.170406T1100Z.170406T1150Z.NO/ 1030 AM EDT THU APR 6 2017 The Flood Warning is cancelled for The Congaree River At Carolina Eastman. * At 9 AM Thursday the stage was 114.8 feet. * Flood stage is 115.0 feet. * The river fell below flood stage at 7 AM Thursday. * At 115.0 feet...Flooding occurs in low lying areas of the Carolina Eastman Facility and at the Congaree National Park. && LAT...LON 3396 8100 3387 8092 3379 8097 3394 8106 $$ SCC075-061500- /O.CAN.KCAE.FL.W.0005.000000T0000Z-170410T1800Z/ /ORBS1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1030 AM EDT THU APR 6 2017 The Flood Warning is cancelled for The North Fork Edisto River At Orangeburg. * At 10 AM Thursday the stage was 6.8 feet. * Flood stage is 8.0 feet. * The river is forecast to remain below flood stage. * At 8.0 feet...Some minor flooding occurs along the boardwalk at Edisto Gardens. Downstream from the Highway 301 bridge, some roads off Chiquita street near the river begin to flood. && LAT...LON 3355 8092 3342 8082 3336 8091 3354 8100 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this river flood warning went out at Apr 5, 1:29 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 5, 1:29 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
129 PM EDT Wed Apr 5 2017
.SYNOPSIS...
A warm front will extend through the forecast area today. The
front will lift north of the area tonight ahead of a strong cold
front. The cold front will move through the area late tonight.
These features will be associated with strong wind aloft and
instability. The pattern supports severe thunderstorms including
tornadoes. Also, there may be a prolonged period of thunderstorms
along the warm front this afternoon into the evening resulting
in excessive rainfall. It will be windy and dry behind the front
for Thursday and Friday. Dry weather continues into next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
A significant severe weather event is still expected in the
forecast area. The threats are damaging wind including
tornadoes, hail, and excessive rainfall.
Regional radars indicating showers and strong thunderstorms
developing across the region, mainly along a retreating warm
front. South of this front, local analysis shows areas across
the central/southern Midlands, along with the the CSRA, are
becoming unstable. With those areas now experiencing some breaks
in the clouds, LI values now going negative, and CAPE values
are on the increase. Strong shortwave approaching the region
this afternoon will move over this highly unstable airmass,
causing initialization of strong to severe storms through the
afternoon and evening. High amount of shear from 0-6km across
the region, with strong 50+ knot low-level jet moving in, and
strong veering of winds and speed shear supporting rotating
updrafts. Expect to see to potential for long lived supercell
storms, large hail, damaging winds, and strong tornadoes given
the steep mid-level lapse rates and deep-layer shear. High CAPE
in the hail growth area and wet bulb zero heights around 10,000
feet support possible damaging hail.
On top of the severe threat, there will also be a threat of
flash flooding. Models indicating general rainfall amounts of
between 1 to 2 inches. The SREF mean was around 1 inch with the
maximum 2.5 inches. PW values are forecast over 1.7 of an inch
and this will support high rainfall rates and there may be
concentrated prolonged thunderstorms near the warm front which
may extend through the cities of Augusta and Columbia as
depicted by the WPC guidance. Confidence is limited because of
the inconsistency of the high- resolution models, but believe
there is enough of a threat to continue with a flash flood watch
in the area extending from Augusta to Columbia to Sumter.
Much of this activity will last into the early portions of the
overnight hours, at least until the main cold front moves into
the area sometime after Midnight. Rain activity will be moving
east of the area by sunrise.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The cold front moves east of the forecast area Thursday morning,
with drier air moving in behind the front. The main weather
issue on both Thursday and Friday will be associated with the
strong winds due to the tight pressure gradient between deep low
pressure moving from the Lower Great Lakes to New England and
ridging moving into the Lower Mississippi River Valley. The
models suggest gusts near 40 mph. Will be issuing a wind
advisory for much of Thursday. An additional Lake Wind Advisory
may be required for Friday since winds will once again be strong
and gusty, however not quite as strong as Thursday.
Temperatures quite a bit cooler on both days, with highs in the
60s. Lows Thursday night in the 40s. Lows Friday may fall into
the 30s, and depending on if the winds can diminish enough,
frost may be possible late Friday Night.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Ridge will be near the area Saturday into Saturday night and
expect to have strong net radiational cooling. The longer
range models indicate it will be cold again Saturday night with
lows in the middle 30s to lower 40s. Frost may occur mainly in
the normally colder locations.
The deep trough should shift offshore with upstream ridging becoming
dominate over the weekend into early next week. Expect moderating
temperatures and continued dry weather for the remainder of the
period.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms have begun to develop across the
area and conditions will continue to deteriorate. Expect
MVFR/IFR conditions. Severe storms are also likely with large
hail and strong outflow winds in excess of 50 kts. Low
confidence in timing of convective activity at individual taf
sights, but have mention of thunder in all TAFs through this
evening. Cold front will cross between 06Z and 12Z and west
winds will increase to around 20 kts by Thursday morning.
Ceilings will lift behind front and VFR conditions will return.
EXTENDED AVIATION OUTLOOK...VFR conditions Thursday and Friday,
but breezy, to possibly windy at times.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch until 8 PM EDT this evening for GAZ040-
063>065.
SC...Flash Flood Watch until 8 PM EDT this evening for SCZ018-
025>028-030-031.
&&Hazardous weather outlook, Apr 5, 2:43 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 243 PM EDT Wed Apr 5 2017 GAZ040-063>065-SCZ018-025>028-030-031-061845- Lincoln-McDuffie-Columbia-Richmond-McCormick-Edgefield-Saluda- Lexington-Richland-Aiken-Sumter- 243 PM EDT Wed Apr 5 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GAZ077-SCZ020>022-029-035>038-041-061845- Burke-Newberry-Fairfield-Kershaw-Lee-Barnwell-Orangeburg-Calhoun- Clarendon-Bamberg- 243 PM EDT Wed Apr 5 2017 ...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ015-016-061845- Lancaster-Chesterfield- 243 PM EDT Wed Apr 5 2017 ...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EDT THURSDAY NIGHT... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 5, 4:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
435 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM HAIL 5 N SILVERSTREET 34.29N 81.71W
04/05/2017 E1.00 INCH NEWBERRY SC BROADCAST MEDIA
MEDIA VIA SOCIAL MEDIA POSTED IMAGE OF 1
INCH HAIL IN NEWBERRY.
&&
DALocal storm report, Apr 5, 4:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
440 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HEAVY RAIN 2 WNW HOLLY HILL 33.33N 80.45W
04/05/2017 E1.06 INCH ORANGEBURG SC COCORAHS
COCORAHS STATION SC-OR-5 REPORTED 1.06
INCHES WITHIN 1 HR. MINOR FLOODING.
&&
DALocal storm report, Apr 5, 4:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
442 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 1 SSE COLUMBIA 33.99N 81.03W
04/05/2017 RICHLAND SC OTHER FEDERAL
USGS GAGE ROCKY BRANCH CREEK AT WHALEY/ AND
MAIN STREET CRESTED AT 11:47 FEET. FLOOD
STAGE IS 7.2 FEET.
&&
DALocal storm report, Apr 5, 4:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
443 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 2 NNW COLUMBIA 34.03N 81.04W
04/05/2017 RICHLAND SC OTHER FEDERAL
USGS GAGE ALONG SMITH BRANCH CREEK AT NORTH
MAIN STREET NEAR EARLEWOOD PARK CRESTED AT
10.29 FEET. FLOOD STAGE IS 9 FEET.
&&
DALocal storm report, Apr 5, 4:44 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
444 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 2 WNW HOLLY HILL 33.33N 80.45W
04/05/2017 E1.06 INCH ORANGEBURG SC COCORAHS
COCORAHS STATION SC-OR-5 REPORTED 1.06
INCHES WITHIN 1 HR. MINOR FLOODING.
&&
DALocal storm report, Apr 5, 5:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
506 PM EDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG GILBERT 33.93N 81.39W
04/05/2017 LEXINGTON SC BROADCAST MEDIA
BROADCAST MEDIA REPORTED WITH IMAGES
SIGNIFICANT WIND DAMAGE TO A MOBILE HOME IN
GILBERT. RADAR INDICATED A POSSIBLE TORNADO
IN THE AREA.
&&
DAThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:12 AM EDT | Flash Flood Watch | CAE | Aiken, Edgefield, Lexington, McCormick, Richland, Saluda and 1 more | 16 hr |
| Apr 5, 8:57 AM EDT | Special Weather Statement | CAE | Lexington | 63 min |
| Apr 5, 12:03 PM EDT | Severe Thunderstorm Warning | CAE | McCormick | 57 min |
| Apr 5, 12:48 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry, Saluda | 42 min |
| Apr 5, 12:58 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick, Saluda | 47 min |
| Apr 5, 1:17 PM EDT | Tornado Warning | CAE | Edgefield, Lexington, Saluda | 43 min |
| Apr 5, 1:36 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, Lexington, Saluda | 39 min |
| Apr 5, 1:41 PM EDT | Severe Thunderstorm Warning | CAE | Lexington, Newberry, Saluda | 49 min |
| Apr 5, 1:56 PM EDT | Tornado Warning | CAE | Lexington | 34 min |
| Apr 5, 2:01 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 29 min |
| Apr 5, 2:05 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 40 min |
| Apr 5, 2:17 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Richland | 58 min |
| Apr 5, 2:32 PM EDT | Flash Flood Warning | CAE | Lexington, Richland | 118 min |
| Apr 5, 2:32 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell, Orangeburg | 58 min |
| Apr 5, 2:37 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield, Lexington, Newberry, Richland, Saluda | 113 min |
| Apr 5, 2:39 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick, Saluda | 48 min |
| Apr 5, 2:43 PM EDT | Wind Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 30 hr |
| Apr 5, 2:47 PM EDT | Severe Thunderstorm Warning | CAE | Bamberg | 43 min |
| Apr 5, 2:48 PM EDT | Tornado Warning | CAE | Richland | 25 min |
| Apr 5, 3:12 PM EDT | Severe Thunderstorm Warning | CAE | Lee, Richland, Sumter | 63 min |
| Apr 5, 3:16 PM EDT | Severe Thunderstorm Warning | CAE | Lexington | 29 min |
| Apr 5, 3:25 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Lexington, Orangeburg | 65 min |
| Apr 5, 3:33 PM EDT | Areal Flood Advisory | CAE | Aiken, Calhoun, Kershaw, Lexington, Richland, Sumter | 117 min |
| Apr 5, 3:43 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Bamberg, Barnwell, Orangeburg | 62 min |
| Apr 5, 3:47 PM EDT | Severe Thunderstorm Warning | CAE | Orangeburg | 28 min |
| Apr 5, 3:49 PM EDT | River Flood Warning | CAE | Edgefield, McCormick | 67 hr |
| Apr 5, 3:55 PM EDT | Tornado Warning | CAE | Orangeburg | 38 min |
| Apr 5, 4:04 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 41 min |
| Apr 5, 4:17 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon, Kershaw, Lee, Richland, Sumter | 43 min |
| Apr 5, 4:50 PM EDT | Areal Flood Advisory | CAE | Orangeburg | 55 min |
| Apr 5, 5:37 PM EDT | Special Weather Statement | CAE | Clarendon | 23 min |
Nearby
River Flood Warnings in South Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.